Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Camerlo, Riccardo and Marcone, Alberto 2007. Coloring linear orders with Rado's partial order. MLQ, Vol. 53, Issue. 3, p. 301.

    Camerlo, Riccardo 2005. Universality of Embeddability Relations for Coloured Total Orders. Order, Vol. 22, Issue. 3, p. 289.


The complexity of continuous embeddability between dendrites

  • Alberto Marcone (a1) and Christian Rosendal (a2)
  • DOI:
  • Published online: 01 March 2014

We show that the quasi-order of continuous embeddability between finitely branching dendrites (a natural class of fairly simple compacta) is -complete. We also show that embeddability between countable linear orders with infinitely many colors is -complete.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[BK96]Howard Becker and Alexander S. Kechris , The descriptive set theory of Polish group actions, Cambridge University Press, Cambridge, 1996.

[Kec95]Alexander S. Kechris , Classical descriptive set theory, Graduate Texts in Mathematics, no. 156, Springer-Verlag, New York, 1995.

[Lav71]Richard Laver , On Fraïssé's order type conjecture, Annals of Mathematics (2), vol. 93 (1971), pp. 89111.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *